Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An amenable group with a nonsymmetric group algebra


Author: Joe W. Jenkins
Journal: Bull. Amer. Math. Soc. 75 (1969), 357-360
DOI: https://doi.org/10.1090/S0002-9904-1969-12170-1
MathSciNet review: 0238090
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12170-1